International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 35, Pages 1881-1885

On hereditary interval algebras

M. Alami1 and D. Zhani2

1Department of Mathematics, Faculty of Sciences and Technology, Route D'Immouzer, Fez B. P. 2202, Morocco
2Department of Mathematics, Faculty of Sciences Dhar El Mehrez, Fez B. P. 1796, Morocco

Received 19 June 2003

Copyright © 2004 M. Alami and D. Zhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show that each hereditary interval algebra has a countable density and not conversely. Moreover, we show that, for an interval algebra, having countable density and being subalgebra of the interval algebra over the real line are equivalent statements.